Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Benlorr

Stuck in a roadblock...

Recommended Posts

Ok I am in my 7th week of the Regimen and for the past 3 weeks or so I have been using about 1/3 the maximum dosage of BP for 2 day and night applications per day. However, even if I add a little more BP to my routine my face becomes way redder than I would like it to be. This is usually when I skip an application and get my skin to it's normal color and then resume what I have been doing.

My problem is that I really want to increase my BP usage because it is recommended to get the clearest skin I could attain from the Regimen. However, obviously my skin is still adjusting to the BP. Should I resume my current routine or fight through the redness?

Edited by Benlorr

Share this post


Link to post
Share on other sites
Ok I am in my 7th week of the Regimen and for the past 3 weeks or so I have been using about 1/3 the maximum dosage of BP for 2 day and night applications per day. However, even if I add a little more BP to my routine as I get way redder than I would like to be. This is usually when I skip an application and get my skin to it's normal color and then resume what I have been doing.

My problem is that I really want to increase my BP usage because it is recommended to get the clearest skin I could attain from the Regimen. However, obviously my skin is still adjusting to the BP. Should I resume my current routine or fight through the redness?

If you've been on for 7 weeks, you need to start ramping up the BP. Your skin won't get used to the higher quantities unless you do. If you stay at home during the weekend, go to 2/3 this Friday night and allow your skin to partially adjust over the weekend.

The embarrassing red skin phase is something all regimen users go through, but (trust me) it's well worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×